# SDR 97UAL900815

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B, J, E
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, ELECTRICAL SMOKE SMELL IN COCKPIT WITH ECAM EXTRACT VENT FAULT AND VIBRATION FROM RT COCKPIT FLOOR.  PUT EXTRACT VENT TO OVRHD, ODOR DISSIPATED, STILL HAD VIBRATION.  CIRCUIT BREAKER PULLED FOR EXTRACT FAN, VIBRATION STOPPED.
